Menu
Find research works
Scholarship
Faculty & Researcher Profiles
Academic & Research Units
Sign in
Back
Journal article
Peer reviewed
The Lorentzian splitting theorem without the completeness assumption
Gregory J Galloway
Journal of differential geometry, Vol.29(2), pp.373-387
1989-01-01
DOI:
https://doi.org/10.4310/jdg/1214442881
Share
Send to
Metrics
Details
Metrics
18
Record Views
See more details
Referenced in
1
Wikipedia pages
1
readers on Mendeley
Details
Title
The Lorentzian splitting theorem without the completeness assumption
Creators
Gregory J Galloway
Publication Details
Journal of differential geometry, Vol.29(2), pp.373-387
Academic Unit
A&S - Mathematics; College of A&S
Language
English
Resource Type
Journal article
Record Identifier
991031576907602976
Show the rest
Browse and search our researcher profiles
Browse our research and academic units
Library Home
FAQ
Details